View Full Version : Strattera and weight gain


havocbiscuit
09-23-13, 12:39 AM
I have absolutely loved Strattera and really want to stay on it but I have been steadily gaining weight since I started it. I have far more control of my eating and no longer binge eat or do crazy food things so it doesn't really make sense that I've gained so much weight. I'm not sure if I can stay on it as I'm an actress and it's impacting on my career. Does anyone have any advice/similar stories? I am hypothyroid and on thyroxine so I'm going to get my bloods redone but I think they are fine and it is due to Strattera as they were done just before I started the medicine and shouldn't have altered in line with the amount of weight I've gained in such a short space of time. I've put on about a stone (14 pounds) in 5 months.

Daydreamin22
09-23-13, 09:57 PM
Hey, this may help. Go down to Growth indicators. There may also be more about weight gain on the other tabs. I just hit control F on each tab to see. If you are on hypothyroid medicine, maybe stratera is effecting it in some way... maybe it's effecting your hypothyroidism. I know that might get confusing. But that's what they mean when they say medicines effect everyone differently. They effect so many systems, and everyone has different underlying things going on.

http://www.drugs.com/pro/strattera.html --side effects of strattera

strattera, weight gain, thyroid info
http://www.news-medical.net/drugs/Strattera.aspx

I'm not sure about the second website, but I googled straterra, weight gain, hypothyroid.